• I. Rajasekaran Department of Mathematics, Tirunelveli Dakshina Mara Nadar Sangam College, T. Kallikulam - 627 113, Tirunelveli District, Tamil Nadu, India.
  • O. Nethaji Department of Mathematics, Kamaraj College, Tuticorin - 628 003, Tamil Nadu, India


, /-g-closed set and I-compact space., strongly Ig-/-closed set, completely g-/-closed set


In this paper, the notion of completely g-completely g-/-closed set,-closed sets is introduced in ideal topological spaces. Characterizations and properties of completely g-?-closed sets and completely g-completely g-/-closed set,-open sets are given. A characterization of normal spaces is given in terms of completely g-completely g-/-closed set,-open sets. Also, it is established that a completely g-completely g-/-closed set,-closed subset of an I-compact
space is I-compact


Download data is not yet available.


V. P. Anuja, R. Premkumar, and O. Ravi, Strongly Ig-ɘ.-closed sets, International Journal of Current Research in Science and Technology, 3(1)(2017), 1-9.

J. Dontchev, M. Ganster, and T. Noiri, Unified operation approach of generalized closed sets via topological ideals, Math. Japonica, 49(1999), 395-401. ganster/papers/63.pdf.

J. Dontchev, M. Ganster and D. Rose, Ideal resolvability, Topology and its Applications, 93(1999), 1-16.

T. R. Hamlett and D. Jankovic, Compactness with respect to an ideal, Boll. U. M. I., (7) 4-B(1990), 849-861.

E. Hayashi, Topologies defined by local properties, Math. Ann., 156(1964), 205-

D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97(4)(1990), 295- 310.

K. Kuratowski, Topology, Vol. I, Academic Press, New York, (1966).

N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36- 41.

N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo (2), 19(1970), 89-96.

D. Mandal and M. N. Mukherjee, Certain new classes of generalized closed sets and their applications in ideal topological spaces, Filomat, 29(5)(2015), 1113-1120.

M. Navaneethakrishnan and J. Paulraj Joseph, g-closed sets in ideal topological spaces, Acta Math. Hungar., 119(4)(2008), 365-371.

R. L. Newcomb, Topologies which are compact modulo an ideal, Ph.D. Dissertation, Univ. of Cal. at Santa Barbara (1967).

V. Renuka Devi, D. Sivaraj and T. Tamizh Chelvam, Codense and Completely codense ideals, Acta Math. Hungar., 108(2005), 197-205.

R. Vaidyanathaswamy, Set Topology, Chelsea Publishing Company (1946). 67




How to Cite

Rajasekaran, I. ., & Nethaji, O. . (2020). COMPLETELY g-ӿ-CLOSED SETS. MathLAB Journal, 7, 59-67. Retrieved from



Research Articles